MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-800-00
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, it was found that the energy level was low, with the maximum being 20w.The procedure was completed with this device.There were no patient complications.
 
Additional Manufacturer Narrative
The manufacturer has reviewed all available information and determined that this event no longer meets reporting criteria for the reported event of low energy output.The console had prompted case saver mode which indicates that the console was functioning as intended.The device was not returned; however, an onsite service evaluation was performed.During the service visit, the field service engineer did not observe red screen errors or automatic shutdowns.Inspection identified degraded beam quality on channel 4.Corrective actions included optical adjustment and verification of the 5vdc supply.Following these actions, the system successfully passed all functional and performance checks and was confirmed to operate within normal specifications.Based on the available service findings, the reported behavior was addressed during service intervention.No definitive evidence was identified to confirm a specific system operating mode or protection state at the time of the reported event.
 
Event or Problem Description
It was reported that during the procedure, it was found that the energy level was low, with the maximum being 20w.Additional information was received at a later time, reporting that this console was under case saver mode.The procedure was completed with this device.There were no patient complications.

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidm
yokneam
IS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24474517
Report Number2124215-2026-10499
Device Sequence Number9615480
Product Code GEX
UDI-Device Identifier07290109140582
UDI-Public(01)07290109140582(11)160508(10)264
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-800-00
Device Catalogue Number0638-800-00
Device Lot Number0000000264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer03/17/2026
04/22/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/09/2026
05/21/2026
Date Device Manufactured05/08/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown